Publication: On stable piecewise linearization and generalized algorithmic differentiation
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

On stable piecewise linearization and generalized algorithmic differentiation

- Article in a journal -
 

Author(s)
Andreas Griewank

Published in
Optimization Methods and Software

Year
2013

BibTeX
@ARTICLE{
         Griewank2013Osp,
       author = "Griewank, Andreas",
       title = "On stable piecewise linearization and generalized algorithmic differentiation",
       journal = "Optimization Methods and Software",
       volume = "28",
       number = "6",
       pages = "1139--1178",
       year = "2013",
       doi = "10.1080/10556788.2013.796683"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)